Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An endomorphism ring which is not Ore


Author: William D. Blair
Journal: Proc. Amer. Math. Soc. 44 (1974), 275-277
MSC: Primary 16A42
DOI: https://doi.org/10.1090/S0002-9939-1974-0340331-1
MathSciNet review: 0340331
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An example is given of a finitely generated module over a commutative ring whose endomorphism ring does not have a classical ring of quotients.


References [Enhancements On Off] (What's this?)

  • [1] W. D. Blair, Quotient rings of algebras which are module finite and projective, Acta Sci. Math. (Szeged). MR 0357458 (50:9926)
  • [2] M. Nagata, Local rings, Interscience Tracts in Pure and Appl. Math., no. 13, Interscience, New York, 1962. MR 27 #5790. MR 0155856 (27:5790)
  • [3] W. V. Vasconcelos, Regular endomorphisms of finitely generated modules, J. London Math. Soc. (2) 4 (1971), 27-32. MR 45 #246. MR 0291152 (45:246)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A42

Retrieve articles in all journals with MSC: 16A42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0340331-1
Keywords: Endomorphism ring, classical ring of quotients
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society